# SDR SWAA030766

- Difficulty date: April 6, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 42,085 hours, 42,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 6546113
- Condition: Corroded
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG TRUNNION PIN CORRODED.  REMOVED AND REPLACED LT MLG TRUNNION PIN PER MM.
